MAUDE Adverse Event Report: COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL

COOK INC FLEXOR URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL
Catalog Number FUS-095045
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that the user received the flexor ureteral access sheath and dilators with a particle inside it.There were no adverse consequences to the patient as a result of this reported issue.The device did not make contact with the patient.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.A visual inspection of the returned device was also conducted.A review of complaint history, the device history record, manufacturing instructions, quality control data and specifications was performed.One unopened package labeled rpn fus-095045 with label lot number 8513128 was received.Visual examination confirmed white paper like foreign matter was loose within the sealed package.Review of the device history records found no non-conformances associated with this complaint device lot number.A review of complaint history revealed there are no other complaints associated with the complaint product lot number 8513128.A document review was carried out and it was identified that the product line was inspected for foreign matter after being packaged.There were no additional complaints or non-conformances identified on the same lot.The cause of this complaint is manufacturing related.Measures have been initiated to address this failure.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.

Brand Name
FLEXOR URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7451913
Report Number1820334-2018-01186
Device Sequence Number19140741
Product Code KOE
UDI-Device Identifier00827002461673
UDI-Public(01)00827002461673(17)210116(10)8513128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K961904
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberFUS-095045
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/30/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1